# SDR DALA2017111708195

- Difficulty date: November 16, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N305DQ
- Make and model: Boeing 737732
- Aircraft serial: 29645
- Aircraft time: 27,365 hours, 11,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE DOOR FRAME CORRODED IN THE AFT CARGO BAY.  MAINTENANCE REPLACED THE DOOR FRAME SPLICES IAW SRM 51-40-02,  PAR. 9,  SRM 53-60-53, FIG 2,  AND DWG 453A2611, REV C.
